# SDR MWEA010454

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791819
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL A2 HAS MISDRILLED HOLES ON ONE END INCLUDING CHANNELS.   CUT AND REMOVED AFT 2 INCHES OF FLOOR BOARD SKIN, INSERTED SPLICE PLATE AND DOUBLER, CUT AND REMOVED AFT 4 INCHES OF HAT CHANNELS, SPLICED NEW HAT CHANNELS, ASSEMBLED REPAIR PARTS TO FLOOR BOARD.
